# SDR BHA05RS

- Difficulty date: April 23, 2004
- Submitted: April 23, 2004
- Operation: General aviation
- Aircraft: N414PG
- Make and model: Cessna 414A
- Aircraft serial: 414A0811
- Aircraft time: 3,927 hours
- Engine: Cont TSIO520NB
- Engine time: 2,281 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712BCA221
- Part serial: 781923
- Condition: Separated
- Location: Engine
- Part time: 204 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING POWER REDUCTION FROM TAKE-OFF POWER TO CLIMB POWER, A (POP) WAS HEARD AND ONE OF THE ENGINES BEGAN RUNNING ROUGH. THERE WAS NO INSTRUMENT/GAGE INDICATION AS TO WHICH ENGINE. AIRCRAFT LANDED WITH OUT INCIDENT. POST FLIGHT EXAMINATION FOUND NR 1 ENGINE, NR 6 CYLINDER HEAD HAD SEPARATED.
